# SDR ASAA2014112209722

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 6,198 hours, 1,971 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAIL DID NOT RESET.  ACFT GROUNDED.  NO HISTORY OF FAULT LAST 60 DAYS.  CYCLED PWR TO RT FMC & GROUND FUNCTIONAL TEST GOOD REF FIM 34-61, TASK 801.
